default-icon
Side effects
If I stop taking the Zosert 100 and Sizodon 0.5 MD tablet with doctor's permission, will the side effects be okay?
257 Views v

Answers (7)

Like the answers? Consult privately with the doctor of your choice

Consult your precribing doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +105
Consult with a doctor
Online now
please chat online for proper help and guidance
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult your doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
take proper advise about this
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Pls consult your treating doctor
Next Steps
dont self medicate dont self diagnose avoid unnecessary medication consult a General physician and or a homeopath.
Health Tips
I would suggest you take a good nutritious diet esp home made fresh food. avoid spicy ,outside,junk food. Try to keep yourself stress free. Dont have excess of tea ,coffee or aerated drinks etc. Have a 8 hrs sleep. Avoid smoking and alcohol. Go for a routine morning walk or yoga. Avoid working late nights.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Doctor must have Seen improvement so thrust .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.